Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone, I've been taking the birth control pill (Marvelon 28.) since Feb. 25/2007, which is almost a month now. I've taking it on daily basis at almost the time time. So me and my boyfriend of 9 months we decided to have our private special moment and on March saturday the 10/07 me and my boyfriend had unprotected sex. He cummed inside and we did it two more times and I took the pill that night.

On Sunday going to Monday (I take it at night time around 11pm-12pm) I don't remember taking but and on Monday morning I wake up at like 8am and took it just in case. Later that day I had cramps, Very strong cramps and at night my breasts were swollen and hurted like never before. My body is feeling sore, I thought it was maybe because of what happened on saturday but still right now I'm sore. I'm feeling tired and I sleep for hours, then i wake up but still feel tired. I can't touch my boobs because it's so much pain and just now I'm having spotting when my period is still in 11 days. [I have very very regular periods]. I've lost the appetite and I have like stomach acids and i feel like a pression on my stomach.

Me and my boyfriend are thinking that maybe those sympthons are side effects of the pill.

Please Help

Loading...

Hi,

Im finding im in a similar situation. Im on the pill and when Iv slept over my boyfriends and not had the pack with me, I would take two the next day as Is recommended on the internet. Iv been very ill recently and have the exact same symptoms as you with the excruciatingly sore breasts, lower back pain, I am constantly tired and recently started spotting. I have been told by friends that cause my immune system is low that it could possibly lower the affects of the pill, but im unsure.
My moods are all over the place - again though that could be due to affects of the pill, I would say if the symptoms carry on to take a pregnancy test even if you are on the pill, just for peace of mind. My breasts and lower back have never been in this much pain and Iv been on the pill a couple of years... so I am gonna take a pregnancy test to be safe.

Hope this helps

x
Reply

Loading...